I was taking Zomig to treat my migraines for 1 1/2 years. I developed red spots on my legs when I used it and then in a day or two they would go away. I was told it was an allergy to the med. Then I had a major stroke.which landed me in the hospital for 6 days. I was 39 yrs old at the time. I now have a blood clot lodged in my R brain stem. Since I quit using Zomig the red spots have gone away. Has anyone else had the same reaction? Also I was using Dronabinol for another purpose and it not only prevents my migraines but it reduces the severity of an attack.
5 May 2010
You may find some of these comments from patients interesting.
- Zomig Information for Consumers
- Zomig Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zomig (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I saw that you said that you got bruises just under your skin after using Zomig. That is what happened to me. After 1 1/2 yrs of using the med I had ...
1 answer • 5 May 2010
I have taken Zomig and the sister drug for years. My calves of my legs swell horribly. I don't even wear dresses anymore. I am a small person ...
1 answer • 7 May 2010
In half, I mean. I have always been prescribed the 2.5 mg. tablets and cut them in half to treat the migraine. The pharmacy told me that they do not ...
2 answers • 18 Aug 2012
As a migraine sufferer for far too many years, I found that the only relief came with Zomig. However, my GP is now refusing to presribe this and has ...
7 answers • 1 Jun 2014
... miagraines? Have had chronic migraines most of my life. Will this drug work?
2 answers • 18 Jul 2014